# SDR FDEA200902160557

- Difficulty date: February 16, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 57,271 hours, 18,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 149N763022
- Condition: Corroded
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT WING TO BODY FAIRING UPPER FRAME NUTPLATE STRIP HAS   INTERGRANULAR CORROSION BETWEEN STA 1220 AND STA 1240, LBL 63.0, AFT OF NUMBER 1 ELECTRIC MOTOR PUMP OF CENTER HYDRAULIC SYSTEM.  EVALUATE AND RECTIFY.  CORRODED LOWER CHORD REMOVED AND REPLACED IN ACCORDANCE WITH B757 SRM 51-10-02 PARAGRAPH 8, REV 95.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
